Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 213679, 6 pages
http://dx.doi.org/10.1155/2015/213679
Research Article

Weak Precompactness in the Space of Vector-Valued Measures of Bounded Variation

Mathematics Department, University of Wisconsin-River Falls, River Falls, WI 54022, USA

Received 16 October 2014; Revised 15 December 2014; Accepted 18 December 2014

Academic Editor: José Rodríguez

Copyright © 2015 Ioana Ghenciu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ioana Ghenciu, “Weak Precompactness in the Space of Vector-Valued Measures of Bounded Variation,” Journal of Function Spaces, vol. 2015, Article ID 213679, 6 pages, 2015. doi:10.1155/2015/213679